MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 6.6F MINI DIGNITY CT PORT

MEDICAL COMPONENTS, INC. 6.6F MINI DIGNITY CT PORT
Model Number MIDP66AXS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dignity mini port was returned for evaluation and forwarded to medcomp engineering for review.Visual examination showed the port is broken into two pieces.It was noted that a small fragment along the break line is missing.A definitive root cause could not be determined.The port was implanted for 10 months and no infiltration problems were noted.In addition, the subcutaneous pocket showed no signs of tissue damage as a result of an infiltration.The port may have been damaged during the removal procedure.
 
Event or Problem Description
Patient was having port removed.Upon removal the doctor had noticed that the plastic port casing had cracked and broken in to two pieces.The doctor noted that the pocket was clean and healthy, no damage to the patient or evidence of any medication leaking from the port.

Brand Name
6.6F MINI DIGNITY CT PORT
Common Device Name
DIGNITY CT PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9432218
Report Number2518902-2019-00076
Device Sequence Number1711139
Product Code LJT
UDI-Device Identifier00884908149470
UDI-Public884908149470
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberMIDP66AXS
Device Catalogue NumberMIDP66AXS
Device Lot NumberMNCB190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR